# SDR DALA2025031101881

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 56,302 hours, 26,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 OVERHEAD EXIT SIGN AT ROW 33 LENS CAME OFF. CORRECTIVE ACTION: SECURED EXIT SIGN IAW B757 AMM 25-20 - CHKS GOOD. (6836182)
